# SDR REXA2012071201066

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 10,616 hours, 7,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING NEAR FWD GALLEY CARTS MISSING.  INSTALLED FLOOR LIGHTING STRIP AT FWD GALLEY CART AREA IAW AMM 33-51-01.  OK FOR SERVICE.
